# SDR F3LA200700198

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 8,915 hours, 4,376 cycles
- Engine: Cfmint CFM565B5
- Engine time: 8,920 hours, 4,379 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 39680012
- Part serial: 1001V
- Condition: Inoperative
- Location: Bleed Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ENG 1 COMPRESSOR VANE ECAM MILD COMPRESSOR STALLS DURING DESCENT.  CONTINUED FLIGHT WITH AUTOTHRUST OFF.  REPLACED NR 1 ENGINE BLEED VALVE FUEL GENERATOR MOTOR ASSY.  PERFORMED FADEC MOTORING TEST, NO FAULTS NOTED.  NO LEAKAGE NOTED ON MIN IDLE LEAK CHECK IAW AMM 75-31-10, PB 401 AND TSM 75-30-00-810-801.  ACCOMPLISHED BORESCOPE IAW AMM 72-31-00-290-002.  NO DAMAGE NOTED.  INSPECTED BLADES IAW AMM 72-31-290-051.  NO DAMAGE NOTED.
